# SDR ASAA2016032616091

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,540 hours, 9,409 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2815
- Condition: Failed
- Location: Fqis
- Part time: 25,418 hours, 7,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DEPLETING CENTER TANK, THE RT MAIN TANK INDICATION DROPPED TO 7.24. FUEL USED AND FUEL FLOWS WERE VIRTUALLY EQUAL BETWEEN LT AND RT ENGINES.  WHEN CENTER PUMPS WERE SHUTDOWN THE RT INDICATION RETURNED TO 8.53 AND HAS OPERATED NORMALLY SINCE THEN.  ACFT GROUNDED. ACCOMPLISHED FQIS BITE TEST AND FOUND FAULT MESSAGE 28-41389, PROCESSOR FAILED.  R & R FUEL QTY PROCESSOR UNIT AND OPS CHECKED GOOD REF AMM 28-41-81.
